MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 50MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 50MM; HIP COMPONENT
Model Number 38AM5035
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, head and neck were pulled and replaced with the same neck and a 28 ceramic head/long sleeve.Metal on metal was the reason for revision.Conserve cup also revised.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 50MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9644967
Report Number3010536692-2020-00083
Device Sequence Number2783842
Product Code KWA
UDI-Device IdentifierM68438AM50351
UDI-PublicM68438AM50351
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM5035
Device Catalogue Number38AM5035
Device Lot Number096368882
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/09/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date05/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR